# SDR DALA1033859853

- Difficulty date: November 26, 2010
- Submitted: November 27, 2010
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 79,541 hours, 80,395 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Attach Angle
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND AFT CARGO DOOR PAN DOOR STOP 2 EA INNER ATTACH ANGLES CORRODED.  REMOVED 2 EA INNER ATTACH ANGLES FROM AFT CARGO DOOR PAN DOOR STOP IAW DC9 SRM 51-30-5. RECEIVED CUSTOMER FURNISHED PARTS.2 EA ANGLES PART#4912460-501. LOCATED, DRILLED, DEBURRED, TREATED, PRIMED, SEALED & INSTALLED 2 EA ANGLES IAW DC9 SRM'S 51-10-4, 51-10-3, 51-20-00, 51-30-.
